Zum Satz von Looman-Menchoff.

Kurt Meier

Commentarii mathematici Helvetici (1951)

  • Volume: 25, page 181-195
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Meier, Kurt. "Zum Satz von Looman-Menchoff.." Commentarii mathematici Helvetici 25 (1951): 181-195. <http://eudml.org/doc/139024>.

author = {Meier, Kurt},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
language = {ger},
pages = {181-195},
title = {Zum Satz von Looman-Menchoff.},
url = {http://eudml.org/doc/139024},
volume = {25},
year = {1951},

AU - Meier, Kurt
TI - Zum Satz von Looman-Menchoff.
JO - Commentarii mathematici Helvetici
PY - 1951
VL - 25
SP - 181
EP - 195
LA - ger
KW - complex functions
UR - http://eudml.org/doc/139024
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.